CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
lmoses Views: 53,419
Published: 14 years ago
 
This is a reply to # 69,720

Re: Mirena IUD Side Effects


I am thanking everyone who has contributed to this forum. I am so glad to hear that I am not alone and/or crazy! I have tried both Paraguard (copper) and Mirena (hormonal) and I have had the same symptoms with both. I have abdominal cramping. backaches, weight gain, and skin problems that I have not had to deal with since I was a teenager! I guess my biggest worry now is what am I going to replace this IUD with? The IUD is the most effective birth control method I know of and I get pregnant at the drop of a hat! My husband and I are not ready for a third child and I don't honestly know if we ever will be. However, we are not ready for getting my tubes tied yet. We have a big decision to make... Anyways, thanks for this thread. I now am certain that the IUD's have been causing all of my symptoms and I know that I have to get it removed.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

3.375 sec, (1)